# SDR SWAA2022060614354

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 34,741 hours, 15,453 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Smoke
- Location: Fwd Lav
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT FWD LAV WATER HEATER OVERHEATING FOLLOWED BY FWD LAV SMOKE ALARM. NO SMOKE OR VAPING REPORTED. WATER HEATER WAS TURNED OFF AS A PRECAUTION / [01] OK TO CONTINUE PER MEL 38-2-02 SP1B. WATER HEATER OFF. LAV INOP;[02] REMOVED AND REPLACED FWD LAV WATER HEATER PER AMM 38-13-01
